# SDR DHL2005741559

- Difficulty date: April 20, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RT FUSELAGE STA 1193 BELOW STR 18 MARKED NR 5.  EVALUATED DENTS AT B/S 1185, 1188, 1190, 1193 FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 (1).  CUT OUT DAMAGED AREA (4EA) IAW B727 SRM 53-30-3 FIG (3A).  FAB DOUBLER  IAW B727 SRM 53-30-3 FIG (3A) AND 53-30-2 FIG (3).  TREATED AND PRIMED AREA AND DOUBLER REPAIR IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT RT FS 1183 BELOW STR 18 IAW B727 SRM SRM 53-30-3 FIG (3A).
